# SDR SWIA201333057

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 24,282 hours, 14,817 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD CRACKED.  (FLT 6432)  REPLACED LEFT WINDSHIELD IAW AMM.  P/N: NP-139321-5  S/N ON: 13043H6338  P/N OFF: NP-139321-003  S/N OFF: 04194H9664
